# SDR ASAA2023101245587

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,660 hours, 2,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS - PREDICTIVE WINDSHEAR + WXR FAIL LIGHTS ILLUMINATED INTERMITTANTLY INFLIGHT FL360. GROUNDED - YES. PERFORMED WXR OPERATIONAL TEST TWICE. PASSED BOTH TIMES, PER MM 34-41-00. INBOUND FLIGHT DECK EFFECTS SHOWED ONE MSG 34-43107 "WXR TRANS/REC 1 IS FAILED DETECTED BY WXR PROCESSOR 1". NOT ACTIVE. NO HISTORY 60 DAYS.
